# SDR CALA0100635

- Difficulty date: July 6, 2001
- Submitted: July 6, 2001
- Operation: Air carrier
- Aircraft: N16813
- Make and model: Doug DC-9-82
- Aircraft serial: 48066
- Aircraft time: 50,072 hours, 39,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT CUSP ANGLE CORRODED ON UPPER SURFACE AT AFT END OF L-1 DOOR ENTRANCE, STA 186.  THE AREA WAS REPAIRED IAW EA 9-5310-2-A0895 AND ECRA 5310-04156.
